International Journal of Control
International Journal of Control, Vol.78, No.1 Entire volume, number list
ISSN: 0020-7179 (Print)
In this Issue (6 articles)
1 - 13 |
Controllability and point-to-point control of 3-DOF planar horizontal underactuated manipulators Mahindrakar AD, Banavar RN, Reyhanogluz M |
14 - 28 |
A new method for the computation of all stabilizing controllers of a given order Saadaoui K, Ozguler AB |
29 - 44 |
An instrumental variable approach to non-linear model-based adaptive control of engine speed Anders JW, Franchek MA |
45 - 52 |
Universal adaptive control of satellite formation flying Pongvthithum R, Veres SM, Gabriel SB, Rogers E |
53 - 64 |
H-infinity PID controller design for Lur'e systems and its application to a ball and wheel apparatus Ho MT, Lu JM |
65 - 79 |
Practical frequency response analysis of non-linear time-delayed differential or difference equation models Jones JCP |